MathSciNet Relay Station
MathSciNet bibliographic data
MR1324814 60F17 (62G99)
Doukhan, P.; Massart, P.; Rio, E. Invariance principles for absolutely regular empirical processes. Ann. Inst. H. Poincaré Probab. Statist. 31 (1995), no. 2, 393–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement